Electron. J. Diff. Equ., Vol. 2010(2010), No. 51, pp. 1-5.

Oscillation criteria for semilinear elliptic equations with a damping term in R^n


We use a method based on Picone-type identities to find oscillation conditions for the equation
 \sum_{i j =1}^n \frac{\partial}{\partial x_i}
 \Big( a_{ij}(x) \frac{\partial}{\partial x_j} \Big)u +
 f(x,u,\nabla u)  + c(x) u \,,
with Dirichlet boundary conditions on bounded and unbounded domains. In this article, the above method substitudes the traditional Riccati techniques [3,8] used for unbounded domains.

Submitted September 10, 2009. Published April 9, 2010.
Math Subject Classifications: 35J60, 35J70.
Key Words: Picone's identity; semilinear elliptic equations.

Show me the PDF file (184 KB), TEX file, and other files for this article.

Mathematics Institut, Universitetsparken 5
2100 Copenhagen, Denmark
email: tad@math.ku.dk

Return to the EJDE web page